# SDR CNMA2012080001

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 72,070 hours, 12,030 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

TEMP LT ENGINE HIGH 179 ON BOTH LT AND RT EICAS COMPUTERS QRH FOLLOWED THRUST ON LT ENGINE REDUCED TO IDLE DUE TO OTHER INDICATIONS NORMAL ENGINE SHUTDOWN AND SECURE.
